# SDR IPXA2020111862542

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 77,283 hours, 16,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A LEFT SIDE CREW ENTRY DOOR WILL NOT OPEN OR CLOSE STUCK HALFWAY OPEN.  CYCLED DOOR CONTROL CB, DOOR OPERATES NORMALLY, IAW AMM CH 52 11 02.
